Crossed product duality for partial C*-automorphisms

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

For partial automorphisms of C*-algebras, Takai-Takesaki crossed product duality tends to fail, in proportion to the extent to which the partial automorphism is not an automorphism.

Original languageEnglish (US)
Pages (from-to)1067-1088
Number of pages22
JournalRocky Mountain Journal of Mathematics
Volume28
Issue number3
StatePublished - Sep 1998

Fingerprint

Crossed Product
Automorphism
Automorphisms
Duality
Partial
C*-algebra
Proportion
Tend

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Crossed product duality for partial C*-automorphisms. / Quigg, John.

In: Rocky Mountain Journal of Mathematics, Vol. 28, No. 3, 09.1998, p. 1067-1088.

Research output: Contribution to journalArticle

@article{97de2901b3794c0f800de5a6c8da3a0e,
title = "Crossed product duality for partial C*-automorphisms",
abstract = "For partial automorphisms of C*-algebras, Takai-Takesaki crossed product duality tends to fail, in proportion to the extent to which the partial automorphism is not an automorphism.",
author = "John Quigg",
year = "1998",
month = "9",
language = "English (US)",
volume = "28",
pages = "1067--1088",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "3",

}

TY - JOUR

T1 - Crossed product duality for partial C*-automorphisms

AU - Quigg, John

PY - 1998/9

Y1 - 1998/9

N2 - For partial automorphisms of C*-algebras, Takai-Takesaki crossed product duality tends to fail, in proportion to the extent to which the partial automorphism is not an automorphism.

AB - For partial automorphisms of C*-algebras, Takai-Takesaki crossed product duality tends to fail, in proportion to the extent to which the partial automorphism is not an automorphism.

UR - http://www.scopus.com/inward/record.url?scp=0032352431&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032352431&partnerID=8YFLogxK

M3 - Article

VL - 28

SP - 1067

EP - 1088

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 3

ER -